Alert archive / Texas / Small Craft Advisories in 2014

Small Craft Advisory 2, NWS Brownsville, TX

January 2, 2014

NWS Brownsville, TX issued this small craft advisory at Jan 2, 2014, 3:20 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2014, 3:20 PM CST (21:20 UTC)
Expired
Jan 3, 2014, 9:00 AM CST
In force
18 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WHUS74 KBRO 022120
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
320 PM CST THU JAN 2 2014

...MARINE CONDITIONS SLOWLY IMPROVING BUT STILL TREACHEROUS...

.GUSTY NW WINDS IN THE WAKE OF THE MORNING COLD FRONT HAVE BEGUN
TO SLOWLY RELAX. GALE CONDITIONS ARE NO LONGER OCCURRING...SO THE
GALE WARNING IS LOWERED AND REPLACED WITH A SMALL CRAFT ADVISORY.
WINDS WILL REMAIN ABOVE 20 KNOTS THROUGH DAWN TOMORROW...WHILE
SEAS WILL RELAX BELOW 7 FEET LATER TOMORROW MORNING.

GMZ130-132-135-030500-
/O.CAN.KBRO.GL.W.0001.000000T0000Z-140103T0000Z/
/O.NEW.KBRO.SI.Y.0002.140102T2120Z-140103T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
320 PM CST THU JAN 2 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS. BAY WATERS WILL BE VERY
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-030500-
/O.CAN.KBRO.GL.W.0001.000000T0000Z-140103T0000Z/
/O.NEW.KBRO.SC.Y.0002.140102T2120Z-140103T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
320 PM CST THU JAN 2 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE. BAY WATERS WILL BE VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
631 
WHUS74 KBRO 030507
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1107 PM CST THU JAN 2 2014

...MARINE CONDITIONS SLOWLY IMPROVING...

.WINDS...AND ESPECIALLY WAVE HEIGHTS ON THE GULF...WILL PERSIST
AT SMALL CRAFT ADVISORY CONDITION LEVELS THROUGH MORNING.

GMZ130-132-135-030615-
/O.CAN.KBRO.SI.Y.0002.000000T0000Z-140103T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1107 PM CST THU JAN 2 2014

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

WINDS ON THE LAGUNA MADRE HAVE DECREASED BELOW 20 KNOTS.

$$

GMZ150-155-170-175-030930-
/O.CON.KBRO.SC.Y.0002.000000T0000Z-140103T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1107 PM CST THU JAN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WIND AND WAVE HEIGHTS: NORTH WIND 20 TO 25 KNOTS. WAVE HEIGHTS
  6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
213 
WHUS74 KBRO 030903
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
303 AM CST FRI JAN 3 2014

...MARINE CONDITIONS SLOWLY IMPROVING...

.OFFSHORE WAVE HEIGHTS WILL PERSIST AT SMALL CRAFT ADVISORY
CONDITION LEVELS THROUGH MID MORNING.

GMZ150-155-031015-
/O.CAN.KBRO.SC.Y.0002.000000T0000Z-140103T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
303 AM CST FRI JAN 3 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVE HEIGHTS HAVE DECREASED TO BELOW SMALL CRAFT
ADVISORY CRITERIA.

$$

GMZ170-175-031500-
/O.EXT.KBRO.SC.Y.0002.000000T0000Z-140103T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
303 AM CST FRI JAN 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WIND AND WAVE HEIGHTS: NORTH WIND 15 TO 20 KNOTS. WAVE HEIGHTS 6
  TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
663 
WHUS74 KBRO 031517
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
917 AM CST FRI JAN 3 2014

...MARINE CONDITIONS CONTINUE TO IMPROVE...

.SEAS HEIGHTS ACROSS THE LOWER TEXAS OFFSHORE GULF WATERS HAVE
DECREASED TO BELOW SMALL CRAFT ADVISORY LEVELS THIS MORNING.
THE SMALL CRAFT IS NO LONGER IN EFFECT FOR THE OFFSHORE WATERS.
SEAS WILL CONTINUE TO SLOWLY SUBSIDE THROUGH TODAY.

GMZ170-175-031630-
/O.EXP.KBRO.SC.Y.0002.000000T0000Z-140103T1500Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
917 AM CST FRI JAN 3 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:17 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Jan 2, 2:17 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
217 PM CST THU JAN 2 2014

.SHORT TERM /NOW THROUGH FRIDAY NIGHT/...LATEST WATER VAPOR SHOWS
THE AXIS OF THE UPPER TROUGH WELL EAST OF DEEP SOUTH TEXAS THIS
AFTERNOON. DRIER AND MUCH COOLER AIR IS FILTERING INTO THE REGION
COURTESY OF A COLD FRONT THAT MOVED THROUGH THE AREA THIS MORNING.
CURRENT VISIBLE SATELLITE IMAGERY SHOWS HIGH LEVEL CLOUDS ACROSS
MUCH OF THE AREA THIS AFTERNOON. LOW TEMPERATURES TONIGHT BECOME
TRICKY AS MODEL GUIDANCE CONTINUES TO SUGGEST A LIGHT FREEZE IS
POSSIBLE ACROSS THE NORTHERN RANCHLANDS. WINDS WILL GRADUALLY
DIMINISH LATER THIS AFTERNOON INTO THIS EVENING. GOOD RADIATIONAL
COOLING IS EXPECTED TONIGHT WITH THE SURFACE RIDGE OVERHEAD COMBINED
WITH LIGHT WINDS AND CLEAR SKIES. HOWEVER...HIGH CLOUDINESS MAY NOT
COMPLETELY CLEAR OUT TONIGHT RESULTING IN LOW TEMPERATURES NOT
FALLING BELOW FREEZING ACROSS THE NORTHERN TIER COUNTIES. WILL LEAN
TOWARDS A MEX/MET BLEND FOR OVERNIGHT TEMPERATURES TONIGHT. HAVE
DECIDED TO GO HEAD AND REPLACE THE FREEZE WATCH WITH A FREEZE
WARNING FOR JIM HOGG...BROOKS AND KENEDY COUNTIES FOR LATE TONIGHT
INTO EARLY FRIDAY MORNING.

SURFACE HIGH PRESSURE WILL MOVE TO THE EAST TOMORROW RESULTING IN
NORTHEAST WINDS VEERING TO THE EAST BY FRIDAY AFTERNOON. HIGH
TEMPERATURES ON FRIDAY WILL BE IN THE LOW TO MID 60S WITH ABUNDANT
SUNSHINE ACROSS THE AREA. LOW TEMPERATURES FRIDAY NIGHT WILL BE
AROUND 10 DEGREES WARMER THAN LOWS TONIGHT DUE TO DEWPOINTS
INCREASING WITH ONSHORE FLOW INCREASING.

.LONG TERM /SATURDAY THROUGH THURSDAY/...500MB LONGWAVE TROUGH
ACROSS CENTRAL UNITED STATES SATURDAY WILL BRING A STRONG COLD
AIRMASS ACROSS WESTERN CANADA INTO THE NORTH CENTRAL U.S. SUNDAY.
A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS SUNDAY MORNING
AND THIS WILL BRING COLDER AIR INTO THE RIO GRANDE VALLEY SUN
NIGHT INTO MONDAY. WILL HAVE TO SEE HOW MUCH THE ARCTIC AIRMASS
MODIFIES ACROSS THE CENTRAL U.S. BUT IT IS POSSIBLE THAT
TEMPERATURES COULD BE COLDER THAN WE ARE CURRENTLY FORECASTING SUN
NIGHT THROUGH TUESDAY. ALSO...IT LOOKS LIKE OVERRUNNING CONDITIONS
WILL RETURN LATE SUNDAY NIGHT INTO MONDAY ACROSS THE COASTAL
SECTIONS OF THE CWA. WILL ALSO SEEM SOME ELEVATED CONVECTION DEVELOP
ACROSS THE COASTAL SECTIONS POST FRONTAL ON SUNDAY. THE REST OF
THE FORECAST PERIOD LOOKS WARMER AS THE SURFACE RIDGE ACROSS THE
SOUTH-CENTRAL AND SOUTHEAST U.S. TUESDAY SHIFTS EASTWARD ALLOWING
AN ONSHORE FLOW TO RETURN WEDNESDAY.
&&

.MARINE...
NOW THROUGH FRIDAY NIGHT...CURRENTLY BUOY020 REPORTING NORTH WINDS
OF 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WITH SEAS NEAR 10 FEET.
WINDS WILL DIMINISH SLIGHTLY ACROSS THE LOWER TEXAS COASTAL WATERS
THROUGHOUT THE REST OF THE THIS AFTERNOON INTO EVENING HOURS.
HOWEVER...THE STRONG PRESSURE GRADIENT WILL MAINTAIN MODERATE TO
STRONG NORTH WINDS ACROSS THE MARINE AREA THROUGH TONIGHT. WILL
ALLOW THE GALE WARNING TO REMAIN IN EFFECT UNTIL 6 PM. HAVE ISSUED A
SMALL CRAFT ADVISORY FOR WINDS ON THE LAGUNA MADRE FROM 6 PM TO
MIDNIGHT DUE TO THE PERSIST STRONG NORTH WINDS. HAVE ALSO ISSUED A
SMALL CRAFT ADVISORY FOR THE GULF WATERS THROUGH 6 AM FRIDAY. NORTH
WINDS TONIGHT WILL VEER TO THE EAST ON FRIDAY AS HIGH PRESSURE MOVES
TO THE EAST.

SATURDAY THROUGH TUESDAY...MODERATE TO STRONG SOUTH WINDS WILL
PREVAIL ACROSS THE COASTAL WATERS SATURDAY AS LOW PRESSURE ACROSS
NORTHWEST TEXAS AND HIGH PRESSURE ACROSS THE SOUTHEAST UNITED
STATES PROVIDES A STRONG PRESSURE GRADIENT ACROSS THE WESTERN GULF
OF MEXICO. A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL
WATERS SUNDAY PROVIDING VERY STRONG NORTH WINDS IN THE WAKE OF THE
FRONT. SMALL CRAFT ADVISORIES WILL BE NEEDED SATURDAY AHEAD OF THE
FRONT AND ON SUNDAY BEHIND THE FRONT...WITH THE POSSIBILITY OF
GALE WARNINGS ACROSS THE OFFSHORE WATERS SUNDAY. WINDS AND SEAS
WILL REMAIN HIGH ACROSS THE COASTAL WATERS MONDAY WITH THE
PRESSURE GRADIENT REMAINING STRONG ACROSS THE WESTERN GULF OF
MEXICO. SMALL CRAFT ADVISORIES WILL LIKELY CONTINUE MONDAY INTO
TUESDAY AS MODERATE TO STRONG NORTHEAST WINDS MONDAY WILL VEER TO
THE EAST ON TUESDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  43  64  53  71 /   0   0  10  20
BROWNSVILLE          40  64  53  72 /   0   0  10  10
HARLINGEN            37  64  50  72 /   0   0   0  10
MCALLEN              36  63  49  72 /   0   0   0   0
RIO GRANDE CITY      36  62  46  70 /   0   0   0   0
SOUTH PADRE ISLAND   48  64  57  69 /   0   0  10  20
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING FROM 3 AM TO 8 AM CST FRIDAY FOR TXZ249>251.

     WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR TXZ251-256-257.

GM...SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM THIS EVENING TO
     MIDNIGHT CST TONIGHT FOR GMZ130-132-135.

     GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ130-132-135-150-
     155-170-175.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY
     FOR GMZ150-155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63/61/MARTINEZ
Hazardous weather outlook, Jan 2, 12:16 PM CST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1216 PM CST THU JAN 2 2014

TXZ248>257-031830-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1216 PM CST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FREEZE WATCH IS IN EFFECT FOR JIM HOGG...BROOKS...AND KENEDY
COUNTIES FOR THE LIKELIHOOD OF A LIGHT FREEZE FOR LATE TONIGHT. NEAR
FREEZING TEMPERATURES MAY OCCUR ACROSS PORTIONS OF WILLACY AND
NORTHERN HIDALGO COUNTIES.

A WIND ADVISORY IS IN EFFECT FOR KENEDY AND COASTAL CAMERON AND
WILLACY COUNTIES FOR TODAY FOR STRONG NORTH WINDS OF 20 TO 30 MPH
WITH GUSTS OVER 40 MPH UNTIL 4 PM CST.

THERE IS A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FREEZE WATCH REMAINS IN EFFECT FOR JIM HOGG...BROOKS...AND
KENEDY COUNTIES UNTIL 9 AM FRIDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-031830-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1216 PM CST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY FOR THE LAGUNA
MADRE AND THE GULF WATERS OUT 60 NAUTICAL MILES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES ARE POSSIBLE SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 6:13 PM CSTMarine Dense Fog AdvisoryBRO9 hr
Jan 1, 6:14 PM CSTDense Fog AdvisoryBROKenedy11 hr
Jan 1, 8:49 PM CSTWind AdvisoryBROKenedy19 hr
Jan 2, 3:17 AM CSTFreeze WatchBROBrooks, Jim Hogg, Kenedy11 hr
Jan 2, 3:26 AM CSTMarine Dense Fog AdvisoryBRO94 min
Jan 2, 2:19 PM CSTFreeze WarningBROBrooks, Jim Hogg, Kenedy, Zapata18 hr
Jan 2, 3:20 PM CSTSmall Craft Advisory for WindsBRO8 hr

Nearby

Small Craft Advisories in Texas, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.